# SDR SIMA20180608003

- Difficulty date: June 8, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 34,656 hours, 30,184 cycles
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Condition: Unknown
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT GUIDANCE CONTROLLER WAS UNRESPONSIVE IN FLIGHT.  PERFROMED A FUNCTIONAL TEST OF AUTOPILOT IAW AMM 22-11-00. FNT PASSED NO FAULT FOUND.
